Alert archive / Maine / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Caribou, ME

May 31, 2011

NWS Caribou, ME issued this small craft advisory at May 31, 2011, 3:11 PM EDT. It took effect at Jun 1, 2011, 8:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 31, 2011, 3:11 PM EDT (19:11 UTC)
In effect from
Jun 1, 2011, 8:00 AM EDT
Expired
Jun 2, 2011, 8:00 AM EDT
In force
24 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WHUS71 KCAR 311911
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EDT TUE MAY 31 2011

ANZ050>052-010315-
/O.NEW.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
311 PM EDT TUE MAY 31 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT
THURSDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
807 
WHUS71 KCAR 010053
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
853 PM EDT TUE MAY 31 2011

ANZ050>052-011000-
/O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
853 PM EDT TUE MAY 31 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
8 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
8 AM EDT THURSDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
879 
WHUS71 KCAR 010526
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
126 AM EDT WED JUN 1 2011

ANZ050>052-011330-
/O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
126 AM EDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT THURSDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
942 
WHUS71 KCAR 010649
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
249 AM EDT WED JUN 1 2011

ANZ050>052-011500-
/O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
249 AM EDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT THURSDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


MIGNONE
710 
WHUS71 KCAR 011057
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
657 AM EDT WED JUN 1 2011

ANZ050>052-011900-
/O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
657 AM EDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
880 
WHUS71 KCAR 011919
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT WED JUN 1 2011

ANZ050>052-020330-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
319 PM EDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
290 
WHUS71 KCAR 020055
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
855 PM EDT WED JUN 1 2011

ANZ050>052-021000-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
855 PM EDT WED JUN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
080 
WHUS71 KCAR 020526
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
126 AM EDT THU JUN 2 2011

ANZ050>052-021200-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
126 AM EDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
043 
WHUS71 KCAR 020722
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
322 AM EDT THU JUN 2 2011

ANZ050>052-021200-
/O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
322 AM EDT THU JUN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at May 31, 12:50 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 31, 12:50 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1250 PM EDT TUE MAY 31 2011

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE AREA THIS AFTERNOON. A WARM
FRONT WILL THEN CROSS THE REGION LATE TONIGHT INTO WEDNESDAY
MORNING. A STRONG COLD FRONT WILL CROSS THE AREA LATE WEDNESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE...TWEAKED SKY GRIDS A BIT AND ADJUSTED HOURLY TEMPS/DEW
POINTS BASED ON LATEST OBSERVATIONS.

PREVIOUS DISCUSSION
HIGH PRESSURE CENTERED OVER HUDSON BAY CONTINUES TO
RIDGE ACROSS THE REGION THIS MORNING. CENTER OF RIDGE WILL CREST
THE STATE THIS MORNING AND THEN MOVE EAST OF THE AREA THIS
AFTERNOON. IMPULSE RIDING THROUGH UPPER RIDGE TO OUR WEST EVIDENT
ON SAT IMG AS CIRRUS CLOUDS MOVING THROUGH QUEBEC EARLY THIS
MORNING. MODELS MOVE THIS FEATURE QUICKLY SOUTHEAST THROUGH MAINLY
WESTERN MAINE AND THEN OFF THE COAST BY EARLY MORNING. OTHER THAN
CIRRUS ACROSS THE REGION THIS MORNING WITH THIS IMPULSE, EXPECT
MAINLY SUNNY SKIES WITH A FEW PUFFY CUMULUS ACROSS NORTHERN
SECTIONS. MID AND HIGH CLOUDS ON THE INCREASE LATE THIS AFTERNOON
THROUGH THE NIGHT WITH WARM AIR ADVECTION IN ADVANCE OF
APPROACHING WARM FRONT. WARM FRONT WILL CROSS THE STATE BY
DAYBREAK WEDNESDAY WITH DEWPOINTS RISING FROM THE 30S LATE THIS
AFTERNOON INTO THE 50S BY WEDNESDAY MORNING. AT THIS TIME EXPECT A
DRY FRONTAL PASSAGE WITH MAINLY MID AND HIGH CLOUDS WITH THE WARM
FRONT. USED A BLEND OF THE MET AND MAV FOR TEMPERATURES.
&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
A COLD FRONT IS APPROACHING FROM THE WEST AT THE BEGINNING OF
THIS PERIOD. EXPECT THIS SYSTEM TO MOVE ACROSS THE FORECAST AREA
DURING THE AFTERNOON INTO THE EARLY EVENING BASED ON TIMING OF GFS
AND ECMWF. NAM MOST UNSTABLE STILL INDICATED 1000+ CAPE ALONG WITH
DECENT AMOUNT OF SHEAR. WILL INCLUDE ENHANCED WORDING LATE MORNING
INTO THE EARLY EVENING CENTER ALONG AXES OF HIGHEST POPS. COLD
ADVECTION IS EXPECTED TO TAKE PLACE WEDNESDAY NIGHT AND DURING THE
DAY THURSDAY ALONG WITH CYCLONIC FLOW ALOFT. EXPECT CLOUDS AND
SHOWERS....ESPECIALLY IN THE NORTH AND WEST DISTURBANCES EMBEDDED
IN THE FLOW MOVE THROUGH. HAVE HAND DRAWN POPS BASED ON TIMING OF
GFS AND ECMWF. FOR WIND HAVE USED A BLEND OF THE NAM12 AND GMOS.
FOR TEMPERATURE AND DEW POINT INITIALIZED GRIDS WITH GMOS. WILL
INCREASE MAXIMUM TEMPERATURE SEVERAL DEGREES WEDNESDAY IN WARM AIR
BEHIND WARM FRONT AND DECREASE FEW DEGREES THURSDAY WITH VERY COLD
AIR MASS OVER THE REGION. HAVE USED BLEND OF NAM12 AND GFS40 TO
INITIALIZE POPS THEN HAVE MANUALLY ADJUSTED FOR TIMING OF FRONT.
&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
CYCLONIC FLOW BEHIND LOW IS WEAKENING AS LOW PRESSURE OVER
MARITIMES MOVES AWAY BUT STILL EXPECT SOME SHOWERS AND CLOUDS INTO
FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE WEST AND CRESTS OVER
THE STATE SATURDAY. NEXT FRONT APPROACHES FROM THE WEST SATURDAY
NIGHT AND WEAKENS. HAVE USED THE GMOS TO INITIALIZE GRIDS. WILL
ADJUST PROBABILITY OF PRECIPITATION...SKY COVER AND WIND GUST
GRIDS. HAVE ALSO ADJUSTED THE MINIMUM TEMPERATURE 2 TO 3 DEGREES
HIGHER.
&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: VFR CONDITIONS TODAY AND TONIGHT.

SHORT TERM: MVFR/IFR CONDITIONS ARE EXPECTED WEDNESDAY INTO
WEDNESDAY EVENING THEN VFR CONDITIONS THURSDAY THROUGH SATURDAY.

&&

.MARINE...
NEAR TERM: WINDS AND SEAS BELOW SCA THROUGH TONIGHT.

SHORT TERM: HAVE USED A BLEND OF THE NAM12 AND GFS40 TO INITIALIZE
THE WIND GRIDS WEDNESDAY THROUGH THURSDAY THEN TRANSITION TO THE
GMOS WINDS. WILL LOWER WIND SPEED A FEW KNOTS THURSDAY DUE TO
MARINE INVERSION. FOR WAVES: SOUTHEAST FETCH DEVELOPS FROM THE
GULF OF MAINE SOUTHWARD WEDNESDAY AND CONTINUES INTO EARLY
WEDNESDAY EVENING UNTIL WIND SHIFT INTO THE SOUTHWEST. WAVE
GRAPHICS LAST SEVERAL RUNS CONTINUE TO SHOW MOST OF THIS FETCH
OVER COLD SEA SURFACE TEMPERATURES IN THE GULF OF MAINE AND
THEREFORE SUSPECT THAT WAVE MODEL WINDS MAY BE A LITTLE HIGH.
WOULD PREFER TO USE NAM/SWAN HOWEVER LATEST VERSION NOT AVAILABLE
SO HAVE INITIALIZED GRIDS WITH WNA/4 BUT WILL LOWER WAVES WAVES
WEDNESDAY NIGHT INTO THURSDAY 1 TO 2 FEET.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...DUDA/FOSTER
SHORT TERM...MIGNONE
LONG TERM...MIGNONE
AVIATION...FOSTER
MARINE...FOSTER/MIGNONE
Hazardous weather outlook, May 31, 3:10 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EDT TUE MAY 31 2011

MEZ001>006-010-011-015>017-029>032-011915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
310 PM EDT TUE MAY 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY AND CROSS
THE REGION LATE IN THE DAY. THE FRONT MAY BE ACCOMPANIED BY
THUNDERSTORMS. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND
LARGE HAIL. THE GREATEST THREAT FOR ANY STRONG OR SEVERE
THUNDERSTORMS ON WEDNESDAY WILL BE ACROSS WESTERN PORTIONS OF THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-011915-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
310 PM EDT TUE MAY 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Maine, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.